# SDR UIEA2012121800554

- Difficulty date: December 18, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 70,823 hours, 14,910 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Depressor
- Condition: Damaged
- Location: Bs 478
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO THE LOWER LOBE -FORWARD CARGO DOOR - BS 478 SEAL DEPRESSOR WAS FOUND (REF FIG 1), MEASURING 1.5" AND LOCATED AT THE SEAL DEPRESSOR SPLICE AREA.  DAMAGE WAS DETERMINED TO BE BEYOND THE REPAIR LIMITS IAW THE SRM 53-00-15, FIG 201, REPAIR 2.  DISPOSITION WAS MADE TO PERFORM A TIME LIMITED REPAIR AS DESCRIBED IN PART 1 WORK INSTRUCTIONS, SCHEDULE REPEAT INSPECTIONS AT EVERY CYCLE AND PERMANENT REPAIR PRIOR TO THE ACCUMULATION OF 1,000 HOURS AFTER PART 1.
